# SDR CA980915001

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap
- Part number: 204050227001
- Condition: Debonded
- Location: Skid Tube
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CAPS COMING OFF ON BOTH LT AND RT SKID TUBES.  ADHESIVE PEELING OFF FROM CAP AND ADHESIVE WAS APPLIED OVER THE PAINTED TUBE.
